Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 6, NWS Lincoln, IL

March 15, 20165 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Mar 15, 2016, 7:58 PM CDT for 5 counties in Illinois. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2016, 7:58 PM CDT (00:58 UTC)
Expired
Mar 15, 2016, 8:45 PM CDT
In force
47 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
70.0 mph

Counties Cass County, IL, Fulton County, IL, Mason County, IL, Menard County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 45 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 3:31 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1364 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted.

632 
WUUS53 KILX 160058
SVRILX
ILC017-057-125-129-179-160145-
/O.NEW.KILX.SV.W.0006.160316T0058Z-160316T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
758 PM CDT TUE MAR 15 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MASON COUNTY IN CENTRAL ILLINOIS...
  NORTHERN MENARD COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHEASTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 845 PM CDT

* AT 757 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES EAST OF ST. DAVID TO CHANDLERVILLE...MOVING
  NORTHEAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  PEKIN...HAVANA...MASON CITY...MORTON...TREMONT...DELAVAN...
  MANITO...SOUTH PEKIN...GREEN VALLEY...SAN JOSE...BATH...EASTON...
  KILBOURNE...DILLON...FOREST CITY...LIVERPOOL...TOPEKA...CHATAUQUA
  PARK...POPLAR CITY AND GOOFY RIDGE.

THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 22 AND 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR WEST CENTRAL
ILLINOIS.

LAT...LON 4048 9002 4060 8941 4032 8954 4032 8960
      4019 8960 4011 8964 4011 9004 4008 9012
      4006 9013 4006 9024
TIME...MOT...LOC 0057Z 236DEG 24KT 4046 8992 4007 9016 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

HJS
1 follow-up statement
247 
WWUS53 KILX 160141
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
841 PM CDT TUE MAR 15 2016

ILC017-057-125-129-179-160150-
/O.EXP.KILX.SV.W.0006.000000T0000Z-160316T0145Z/
MASON-MENARD-FULTON-CASS-TAZEWELL-
841 PM CDT TUE MAR 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR MASON...NORTHERN MENARD...
SOUTHEASTERN FULTON...NORTHEASTERN CASS AND SOUTHERN TAZEWELL
COUNTIES WILL EXPIRE AT 845 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EASTERN TAZEWELL.

LAT...LON 4048 9002 4060 8941 4032 8954 4032 8960
      4019 8960 4011 8964 4011 9004 4008 9012
      4006 9013 4006 9024
TIME...MOT...LOC 0138Z 236DEG 24KT 4046 8992 4007 9016 

$$

HJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 6:43 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Mar 15, 6:43 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Lincoln IL
643 PM CDT TUE MAR 15 2016

.SHORT TERM...(Tonight)
ISSUED AT 312 PM CDT TUE MAR 15 2016

19z/2pm surface analysis shows a 997mb low over northeast Missouri,
with a warm front extending E/SE across south-central Illinois.
Despite the presence of this forcing, convection has not yet
materialized across Missouri or Illinois as the atmosphere remains
capped.  The short-wave trough that will eventually approach from
the west and break the cap is still well to the west across western
Kansas/Nebraska, so think cap will hold firm through the remainder
of the afternoon.  HRRR has been consistently showing scattered
thunderstorms developing along the trailing cold front across
eastern Missouri after 21z/4pm...with the activity then tracking
E/NE into central Illinois this evening.  4km WRF-NMM has similar
timing, and both high-res models suggest the storms will quickly
shift out of the KILX CWA by midnight.  Given strong directional low-
level wind shear in the vicinity of the warm front, the main mode of
any convection that develops later today will be supercellular.  As
such, damaging wind gusts and large hail remain the primary
threats...although a few tornadoes will also be possible mainly
along and northwest of the I-55 corridor.  Have therefore included
likely PoPs and mentioned severe weather across the western half of
the CWA this evening accordingly.  Any convection that fires will
rapidly push eastward out of the area by midnight, with only a few
lingering rain showers across the NW from the Peoria area northward
after midnight.  Once the storms pass, strong/gusty southwesterly
winds will develop, with forecast soundings and numeric guidance
suggesting gusts of 30-35 mph.  Overnight lows will drop into the
middle to upper 40s.

.LONG TERM...(Wednesday through Tuesday)
ISSUED AT 312 PM CDT TUE MAR 15 2016

Deepening surface low pressure forecast to push into central
Wisconsin by 12z Wednesday with a tight pressure gradient over most
of the forecast area during the day. Forecast soundings showing 40-
45 kts just off the surface tomorrow mid morning through the
afternoon hours so wind gusts of 35 to 45 mph look likely over
most of the area, except south of the Interstate 70 corridor. As
a result, a wind advisory will be issued for a good portion of
the forecast area for tomorrow. Areas north of I-74 will get close
to some warning criteria winds, especially if the wrap around
moisture/clouds stay to our north like most of the models suggest.
Despite the passage of the cold front this evening, temperatures
will be mild again on Wednesday, although not as warm as today.
Look for highs to climb into the 60s most areas.

The strong surface low will begin to fill across the lower Great
Lakes on Thursday as upper level energy is transferred over to the
East Coast. This will result in an elongated surface trof from the
new low off New England west through the southern Great Lakes.
This feature will gradually slide south bringing a more extensive
cloud band south with it and the threat for some light precip
starting on Friday night and continuing on and off into Saturday
night. We may see a mix of rain and snow across our north Friday
night into early Saturday morning, and possibly again late
Saturday night into Sunday. No accumulations are expected with any
snow that does occur across our north.

The upper trof will gradually work its way southeast across the
Great Lakes on Sunday and Monday with rather cool temperatures
prevailing, at least compared to what we have had over the past
couple of days. However, with the trof being more progressive, the
cool down will not last long as most medium range models suggest
the trof will shift off to our east by early next week with more
of a zonal flow developing over the Midwest resulting in a gradual
moderating trend through the middle of next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
ISSUED AT 642 PM CDT TUE MAR 15 2016

Main aviation forecast concern continues to be developing convection
this evening. Based on latest radar trends and HRRR run, have
included a TEMPO group for thunder and MVFR ceilings at KPIA/KSPI
between 00z and 02z...then further east to KBMI/KDEC between 01z
and 03z. Given uncertainties in areal coverage further east, have
only mentioned VCTS at KCMI after 02z. Once the storms pass, NAM
forecast soundings suggest a period of MVFR ceilings before skies
clear overnight into Wednesday morning. Winds will initially be
from the south-southeast with gusts to around 25kt this
evening, then will veer to the west-southwest after frontal
passage this evening. As the pressure gradient tightens, very
strong W/SW winds gusting to between 30 and 35kt will be likely on
Wednesday.

&&

.ILX Watches/Warnings/Advisories...
Wind Advisory from 7 AM to 8 PM CDT Wednesday for ILZ027>031-
036>038-040>057-061>063.

&&

SHORT TERM...Barnes
LONG TERM...Smith
AVIATION...Barnes
Hazardous weather outlook, Mar 15, 3:13 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
313 PM CDT TUE MAR 15 2016

ILZ027>031-036-037-040-041-047>050-161100-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
313 PM CDT TUE MAR 15 2016

...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM CDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A STORM SYSTEM WILL TRIGGER SCATTERED STRONG TO SEVERE
THUNDERSTORMS THIS EVENING. THE PRIMARY THREATS FROM THE STORMS
WILL BE DAMAGING WIND GUSTS AND LARGE HAIL...ALTHOUGH A FEW
TORNADOES WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WEST-SOUTHWEST WINDS WILL DEVELOP ON WEDNESDAY...REACHING
25 TO 30 MPH WITH GUSTS TO AROUND 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PRIMARILY BETWEEN
6 PM AND 8 PM.

ILZ038-042>046-051>057-061>063-161100-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-
LOGAN-MACON-MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
313 PM CDT TUE MAR 15 2016

...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM CDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A STORM SYSTEM WILL TRIGGER SCATTERED STRONG TO SEVERE
THUNDERSTORMS THIS EVENING. THE PRIMARY THREATS FROM THE STORMS
WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. AN ISOLATED TORNADO
WILL ALSO BE POSSIBLE...HOWEVER THE GREATEST RISK FOR TORNADOES
WILL REMAIN ALONG AND NORTHWEST OF THE I-55 CORRIDOR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WEST-SOUTHWEST WINDS WILL DEVELOP ON WEDNESDAY...REACHING
25 TO 30 MPH WITH GUSTS TO AROUND 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PRIMARILY BETWEEN
7 PM AND MIDNIGHT.

ILZ066>068-071>073-161100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
313 PM CDT TUE MAR 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A STORM SYSTEM WILL TRIGGER ISOLATED STRONG THUNDERSTORMS THIS
EVENING. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, Mar 15, 7:32 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
732 PM CDT TUE MAR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     FUNNEL CLOUD     1 N WAVERLY             39.61N 89.95W
03/15/2016                   MORGAN             IL   FIRE DEPT/RESCUE

&&

25
Local storm report, Mar 15, 7:37 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CDT TUE MAR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             NEW BERLIN              39.73N 89.91W
03/15/2016  M1.75 INCH       SANGAMON           IL   TRAINED SPOTTER

            ON I-72...HAIL RANGED FROM QUARTER TO GOLF BALL SIZE

&&

25
Local storm report, Mar 15, 7:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
751 PM CDT TUE MAR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             1 W KICKAPOO            40.80N 89.77W
03/15/2016  M1.75 INCH       PEORIA             IL   EMERGENCY MNGR

&&

25
Local storm report, Mar 15, 7:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
753 PM CDT TUE MAR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FUNNEL CLOUD     1 S SPRINGFIELD         39.77N 89.64W
03/15/2016                   SANGAMON           IL   TRAINED SPOTTER

&&

25
Local storm report, Mar 15, 7:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
754 PM CDT TUE MAR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TORNADO          LOAMI                   39.67N 89.85W
03/15/2016                   SANGAMON           IL   TRAINED SPOTTER

&&

25
Local storm report, Mar 15, 7:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
758 PM CDT TUE MAR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             WINCHESTER              39.63N 90.46W
03/15/2016  M0.75 INCH       SCOTT              IL   LAW ENFORCEMENT

0638 PM     HAIL             2 N ALSEY               39.59N 90.43W
03/15/2016  M1.00 INCH       SCOTT              IL   TRAINED SPOTTER

            BETWEEN ALSEY AND WINCHESTER. FROM WFO LSX.

0645 PM     HAIL             3 SSW JACKSONVILLE      39.69N 90.26W
03/15/2016  M1.00 INCH       MORGAN             IL   TRAINED SPOTTER

0659 PM     HAIL             JACKSONVILLE            39.73N 90.23W
03/15/2016  M2.00 INCH       MORGAN             IL   CO-OP OBSERVER

0720 PM     HAIL             ALEXANDER               39.72N 90.05W
03/15/2016  M2.75 INCH       MORGAN             IL   TRAINED SPOTTER

0728 PM     FUNNEL CLOUD     1 N WAVERLY             39.61N 89.95W
03/15/2016                   MORGAN             IL   FIRE DEPT/RESCUE

0733 PM     HAIL             NEW BERLIN              39.73N 89.91W
03/15/2016  M1.75 INCH       SANGAMON           IL   TRAINED SPOTTER

            ON I-72...HAIL RANGED FROM QUARTER TO GOLF BALL SIZE

0747 PM     TORNADO          LOAMI                   39.67N 89.85W
03/15/2016                   SANGAMON           IL   TRAINED SPOTTER

0748 PM     HAIL             1 W KICKAPOO            40.80N 89.77W
03/15/2016  M1.75 INCH       PEORIA             IL   EMERGENCY MNGR

0750 PM     FUNNEL CLOUD     1 S SPRINGFIELD         39.77N 89.64W
03/15/2016                   SANGAMON           IL   TRAINED SPOTTER

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 7:00 PM CDTTornado Warning Tornado observedILXFulton, Knox30 min
Mar 15, 7:01 PM CDTTornado WarningILXMorgan29 min
Mar 15, 7:09 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria36 min
Mar 15, 7:14 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon31 min
Mar 15, 7:26 PM CDTTornado WarningILXMorgan, Sangamon34 min
Mar 15, 7:28 PM CDTSevere Thunderstorm WarningILXKnox32 min
Mar 15, 7:38 PM CDTSevere Thunderstorm WarningILXFulton, Marshall, Peoria, Stark, Tazewell, Woodford37 min
Mar 15, 7:43 PM CDTTornado WarningILXPeoria32 min
Mar 15, 7:48 PM CDTTornado WarningILXMenard, Sangamon27 min
Mar 15, 8:05 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon25 min
Mar 15, 8:05 PM CDTTornado WarningILXPeoria, Tazewell, Woodford25 min
Mar 15, 8:14 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford46 min
Mar 15, 8:33 PM CDTSevere Thunderstorm WarningILXLogan, McLean, Mason, Tazewell, Woodford42 min
Mar 15, 8:37 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean23 min
Mar 15, 8:39 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford36 min
Mar 15, 9:11 PM CDTSpecial Weather StatementILXMcLean34 min
Mar 15, 9:45 PM CDTSevere Thunderstorm WarningILXClark, Edgar30 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.